Loading...
Loading...

Go to the content (press return)

Asymptotic density of collision orbits in the restricted circular planar 3 body problem

Author
Guardia, M.; Kaloshin, V.; Zhang, J.
Type of activity
Journal article
Journal
Archive for rational mechanics and analysis
Date of publication
2019-03-12
Volume
233
Number
2
First page
799
Last page
836
DOI
10.1007/s00205-019-01368-7
Repository
http://hdl.handle.net/2117/134269 Open in new window
URL
https://link.springer.com/article/10.1007%2Fs00205-019-01368-7 Open in new window
Abstract
For the Restricted Circular Planar 3 Body Problem, we show that there exists an open set U in phase space of fixed measure, where the set of initial points which lead to collision is O(µ120) dense as µ¿0 . This is a post-peer-review, pre-copyedit version of an article published in Archive for rational mechanics and analysis. The final authenticated version is available online at: http://dx.doi.org/10.1007/s00205-019-01368-7”
Citation
Guardia, M.; Kaloshin, V.; Zhang, J. Asymptotic density of collision orbits in the restricted circular planar 3 body problem. "Archive for rational mechanics and analysis", 12 Març 2019, vol. 233, núm. 2, p. 799-836.
Group of research
SD - UPC Dynamical Systems

Participants